# SDR UPS99830424

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3641125502
- Condition: Cracked
- Location: Bs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FS 759, RBL 48, THE FWD FITTING WAS CRACKED AT THE BOTTOM I/B FASTENER.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D.
